Doctors give medicines to the woman for a medical abortion. In this process, the method of abortion is similar to the mischief. After an abortion, the woman has severe bleeding for some days. Also, there are problems like wheezing, pain, and nausea in the stomach.
Women may experience the following problems by abortion through medicines-
- After an abortion, some tissues can remain in the uterus. After several weeks of operation, there may be problems of stomach ache, bleeding and bleeding.
- The risk of infection after an abortion increase. Fever (100.4 ° F or more) within 2 to 3 days of the procedure, impaired pain and pressure on the stomach can cause symptoms like pain. Apart from this, there may be serious infections.
- Block of cervical, due to a blood clot, called hematometra. If the contraceptive of the uterus is not done properly, then all the tissues can not get out of the uterus, which causes the uterine cervical block and the blood from the uterus does not come out. This is why the blood clot becomes in the uterus. By developing a blood clot in the uterus, the uterus gets bigger and there is a problem like a stomachache, acidity, and nausea.
- Severe bleeding The following conditions can cause excessive bleeding –
- If the uterus remains the remains of conception
- If the uterus did not come back from its old shape after abortion.
- During the procedure, injury to the uterine muscles. In very few cases, there may be a hole in the womb. This can often happen with medicines provided to cause contractions in the uterus.
If medical abortion fails, a surgical procedure is used. So that there is no discrepancy in the embryo.